Generalized Weyl's theorem for functions of operators and compact perturbations
Bull. Korean Math. Soc. 2012 Vol. 49, No. 5, 899-910
Printed September 30, 2012
Ting Ting Zhou, Chun Guang Li, and Sen Zhu
Jilin University, Jilin University, Jilin University
Abstract : Let $\mathcal{H}$ be a complex separable infinite dimensional Hilbert space. In this paper, a necessary and sufficient condition is given for an operator $T$ on $\mathcal{H}$ to satisfy that $f(T)$ obeys generalized Weyl's theorem for each function $f$ analytic on some neighborhood of $\sigma(T)$. Also we investigate the stability of generalized Weyl's theorem under (small) compact perturbations.
Keywords : generalized Weyl's theorem, operator approximation, compact perturbations
MSC numbers : Primary 47A10, 47A60; Secondary 47A53, 47A58
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd